Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Started spotting after menopause. Pap smear, dilation and curettage and uterine biopsies normal. What could this be?

I am 55 years old and do not get periods anymore but I have occasional spotting for a couple of days a month. Its not much but it appears in connection with like a clear discharge , not like period bleeding . It is never heavy enough to wear a pad. I usually only see it on the toilet paper. My doctor has performed a pap smear , D&C and uterine biopsies and found nothing yet everything I read says that no bleeding after menopause is normal. What could this be?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It seems that you are having Manopausal stage.
initially spotting or slight bleeding may be there for some time.
As you have undergone all these tests and are normal so do not worry.
Ok and bye.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor